# SDR SWIA201232533

- Difficulty date: November 7, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 41,684 hours, 58,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD SIDE POST AT TOP CRACKED COMPLETELY THROUGH SKIN SHEET.  (C-CHECK)  INSTALLED PERMANENT DOUBLER REPAIR ON LEFT UPPER SIDE DV WINDOW POST SKIN IAW ETD.
